# SDR C8GA2010000003

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,567 hours, 37,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 70,567 hours, 37,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX ON THE PITOT STATIC SYS, CORROSION WAS NOTED AT STA 468 STR 24L.  DAMAGED WAS REMOVED AND NEW SECTION OF STR WAS INSTALLED.  NO OTHER DEFECTS WERE NOTED ACFT WAS RETURNED TO SERVICE.
